MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVERE; REVERE® 5.5 THREADED LOCKING CAP

GLOBUS MEDICAL, INC. REVERE; REVERE® 5.5 THREADED LOCKING CAP
Model Number 524.100
Health Effect - Clinical Code Pain (1994)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging was available for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported by a representative from spain that a revision was done due to locking caps that came loose post-operatively with subsequent rod migration out of the screw head causing patient pain.

Brand Name
REVERE
Common Device Name
REVERE® 5.5 THREADED LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11102132
Report Number3004142400-2020-00185
Device Sequence Number13610929
Product Code MNH
UDI-Device Identifier00889095160246
UDI-Public00889095160246
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133350
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number524.100
Device Lot NumberJNV324JA/JNV022AA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;